Montague semantics, nominalization and Scott’s domains. (English) Zbl 0522.03016


03B65 Logic of natural languages
03B40 Combinatory logic and lambda calculus
68Q55 Semantics in the theory of computing


Zbl 0239.54006
Full Text: DOI


[1] Aczel, P.: 1980, ?Frege Structures and the Notions of Proposition, Truth, and Set?,The Kleene Symposium, ed. by J. Barwise, J. Keisler, and K. Kunen, North-Holland, pp. 31?59. · Zbl 0462.03002
[2] Barandregt, H.: 1977, ?The Type-Free Lambda Calculus?,Handbook of Mathematical Logic, ed. by J. Barwise, North-Holland.
[3] Bennett, M.: 1974,Some Extensions of a Montague Fragment of English, Unpublished Ph.D. dissertation, U.C.L.A.
[4] Chierchia, G.: (forthcoming), ?Nominalization and Montague Grammar?,Linguistics and Philosophy 5,3. · Zbl 0525.03018
[5] Chierchia, G.: 1982, ?English Bare Plurals, Mass Terms?, Unpublished ms., University of Massachusetts at Amherst.
[6] Cocchiarella, N.B.: 1979, ?The Theory of Homogeneous Simple Types As a Second Order Logic?,Notre Dame Journal of Formal Logic 20, 505?524. · Zbl 0314.02027 · doi:10.1305/ndjfl/1093882656
[7] Cresswell, M.: 1973,Logics and Languages, Methuen. · Zbl 0287.02009
[8] Kripke, S.: 1975, ?Outline of a Theory of Truth?,Journal of Philosophy LXXII, 690?716. · Zbl 0952.03513 · doi:10.2307/2024634
[9] Meyer, R.: 1981, ?What Is a Model of the Lambda Calculus??, Unpublished ms., M.I.T. Lab., Computer Science.
[10] Montague, R.: 1974,Formal Philosophy: Selected Papers of Richard Montague, ed. and with an introduction by R. Thomason, Yale University Press.
[11] Parsons, T.: 1979, ?Type Theory and Ordinary Language?, InLinguistics, Philosophy, and Montague Grammar, ed. by S. Davis and M. Mithun, University of Texas Press.
[12] Russell, B.: 1903,The Principles of Mathematics, Allen & Irwin.
[13] Scott, D.: 1972, ?Continuous Lattices?, inToposes, Algebraic Geometry and Logic, ed. by F. W. Lawvere, LN Maths, Vol. 274, Springer.
[14] Scott, D.: 1975, ?Lambda Calculus and Recursion Theory?, inProceedings of Third Scandinavian Logic Symposium, ed. by S. Kanger, North-Holland, Amsterdam.
[15] Smyth, and Plotkin: 1977, ?The Category-theoretic Solution of Recursive Domain Equations?, inProceedings of the 18th Annual IEEE Symposium on Foundations of Computer Science, pp. 13?17.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.